| Catalog Number |
385158 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd q-syte 15cm small bore tri-ext set leaked.
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 3 photo and 1 video samples submitted for evaluation.The reported issue of leakage was not confirmed upon inspection of the samples.Analysis of the sample showed that the photos show 3 q-syte devices with no apparent damage, the video demonstrates some testing and no leakage is observed.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information.